# SDR CA960916007

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Part number: 3115
- Condition: Debonded
- Location: M/R Blade
- Component: Bell, 212015501115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE UPPER AND LOWER SKINS DEBONDED FROM TRAILING EDGE EXTRUSION FOR 66 INCHES FROM THE TIP INBOARD
